logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitleKvadratické rovnice a nerovnice
English TitleThe quadratic Equations and Unequalities
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2002
Volume 31
Number 4
Pages 10-18
ISSN 1335-4981
Abstract
Most of the quadratic equations and inequalities you will encounter in problem books can be solved by elementary methods.
Authors
Doboš, Jozef
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite: Doboš, Jozef, Od paraboly k inverznej funkcii, in: Obzory matematiky, fyziky a informatiky, volume 29, number 4, pages 15-20, ISSN 1335-4981, 2000.
  Based on Aigaion, modifications MD© 2007